Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 121, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 13, 2009, 9:29 AM CDT for Clark County, Comanche County, Kiowa County, Kansas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 9:29 AM CDT (14:29 UTC)
- Expired
- Jun 13, 2009, 10:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Clark County, KS, Comanche County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 68 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:30 AM CDT | HAIL 1 | 10 E Clark State Lake, KS | |
| Jun 13, 9:43 AM CDT | HAIL 1 | 12 Nnw Protection, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 2.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 131429 SVRDDC KSC025-033-097-131515- /O.NEW.KDDC.SV.W.0121.090613T1429Z-090613T1515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 929 AM CDT SAT JUN 13 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS. NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS. * UNTIL 1015 AM CDT * AT 928 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 16 MILES NORTHWEST OF LAKE COLDWATER...OR 10 MILES EAST OF CLARK STATE LAKE...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... COLDWATER... WILMORE... RURAL RESIDENCES OF NORTHEASTERN CLARK...NORTHWESTERN COMANCHE AND SOUTHWESTERN KIOWA COUNTIES. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3746 9922 3721 9917 3722 9964 3746 9964 TIME...MOT...LOC 1429Z 269DEG 25KT 3734 9960 $$ RUSSELL
2 follow-up statements
000 WWUS53 KDDC 131446 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 946 AM CDT SAT JUN 13 2009 KSC025-131454- /O.CAN.KDDC.SV.W.0121.000000T0000Z-090613T1515Z/ CLARK KS- 946 AM CDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS CANCELLED... THE STORM HAS MOVED EAST INTO NORTHERN COMANCHE COUNTY. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF NORTHEASTERN CLARK COUNTY. LAT...LON 3725 9954 3745 9951 3746 9922 3721 9917 TIME...MOT...LOC 1444Z 269DEG 25KT 3734 9947 $$ KSC033-097-131515- /O.CON.KDDC.SV.W.0121.000000T0000Z-090613T1515Z/ KIOWA KS-COMANCHE KS- 946 AM CDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTHWESTERN COMANCHE AND SOUTH CENTRAL KIOWA COUNTIES... AT 941 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF LAKE COLDWATER...OR 10 MILES NORTH OF PROTECTION... MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE COLDWATER... COLDWATER... WILMORE... RURAL RESIDENCES OF NORTHWESTERN COMANCHE AND SOUTHERN KIOWA COUNTIES. THE STORM PRODUCED QUARTER SIZE HAIL AT 943 AM CDT...12 MILES NORTH NORTHWEST OF PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3725 9954 3745 9951 3746 9922 3721 9917 TIME...MOT...LOC 1444Z 269DEG 25KT 3734 9947 $$ RUSSELL
000 WWUS53 KDDC 131508 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1008 AM CDT SAT JUN 13 2009 KSC033-097-131518- /O.EXP.KDDC.SV.W.0121.000000T0000Z-090613T1515Z/ KIOWA KS-COMANCHE KS- 1008 AM CDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COMANCHE AND SOUTH CENTRAL KIOWA COUNTIES EXPIRES AT 1015 AM CDT... * LOCATIONS IMPACTED INCLUDE... COLDWATER... WILMORE... RURAL RESIDENCES OF NORTHWESTERN COMANCHE AND SOUTHERN KIOWA COUNTIES. THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE OVER NORTHWESTERN COMANCHE AND SOUTHERN KIOWA COUNTIES. LAT...LON 3725 9954 3745 9951 3746 9922 3721 9917 TIME...MOT...LOC 1508Z 269DEG 25KT 3734 9926 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:47 AM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 13, 3:47 AM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 347 AM CDT SAT JUN 13 2009 .DISCUSSION... DAYS 1-2... THE FORECAST CHALLENGES THIS CYCLE ARE MANY BUT THE MOST DIFFICULT ARE THE CONTINUED POSSIBILITY FOR CONVECTION AND VARYING CLOUD COVER AND ITS AFFECT ON TEMPERATURES. RIGHT NOW, CONVECTION CONTINUES TO BUBBLE OVER EAST-CENTRAL COLORADO WITH SOME STORMS MANAGING TO SURVIVE LONG ENOUGH TO CROSS INTO NW KS. AM SEEING SOME ECHOES OVER MY NRN ZONES BUT SUSPECT THIS JUST CLOUD RETURNS OR VIRGA SINCE ALL AFFECTED OBSERVING SITES ARE REPORTING CLR BELOW. THE REST OF MY CWA (KDDC SOUTH) IS CLEAR ATM. ON THE SYNOPTIC SCALE, A TROF REMAINS ALONG THE US WEST COAST AND THE NEXT WAVE IS COMING ONSHORE OVER NW OLD MEXICO. AHEAD OF THE WAVE, A 100KT+ JET IS PUSHING INTO SRN AZ WHILE FURTHER AHEAD, A RIDGE HAS DEVELOPED ALONG THE SPINE OF THE ROCKIES. THE RIDGING HAS TURNED OUR FLOW ALOFT TEMPORARILY TO MORE WEST THAN SW. AT THE SURFACE, A STNRY FRONT STRETCHES FROM N TX TO CENTRAL OK WHILE WEAK UPSLOPE FLOW CONTINUES ACROSS KS. IN THE NOW TERM, THE NAM/RUC BOTH SHOW A LITTLE PRECIP DEVELOPING THIS MORNING OVER MY SW ZONES. MOISTURE CONVERGENCE IS EVIDENT IN THE MODELS AS THE SFC FRONT BEGINS TO LIFT SLOWLY NORTH. WHILE NOTHING IS HAPPENING AT THE MOMENT, 11-3.9 SAT IMAGERY DOES SHOW SOME LOW-MID CLOUD BEGINNING TO DEVELOP AS UPSLOPE FLOW INCREASES OVER THE TX/OK PANHANDLES. THINK THIS WILL CONTINUE TO SPREAD NORTHWARD AND HAVE INSERTED SLIGHT CHC POPS FOR MY S/SW ZONES. ALSO INSERTED SLGT CHANCE FURTHER NORTH TO COVER ANY RESIDUAL PRECIP FROM CONVECTION OVER CO THAT SURVIVES INTO KS. FOR THE REST OF TODAY AND TONIGHT, THE RIDGE AXIS WILL MOVE EAST AS THE UPPER WAVE MAKES ITS WAY INTO THE SRN ROCKIES. WILL SEE SOME DESTABILIZATION OVER THE HIGH PLAINS TODAY AS UPSLOPE FLOW AND MOISTURE INCREASE AND AM CARRYING SLIGHT CHANCE POPS FOR THE AFTERNOON. BY TONIGHT, THE ELEMENTS START TO COME TOGETHER FOR A ROUND OF STORMS. THE AFOREMENTIONED UPPER JET BEGINS TO NOSE IN OVER THE CENTRAL PLAINS. THE THETA-E RIDGE MOVES NW AND STRETCHES FROM NE CO THROUGH SW KS BY THIS EVENING. A LLJ DEVELOPS OVER OK/TX PANHANDLES AND NOSES IN OVER SW KS. WE ALSO HAVE HINTS OF A H7 FRONTAL ZONE DEVELOPING OVER NW KS AS WELL AS SOME WEAK ISENTROPIC LIFT FROM H8-H7. THINK THE MOST LIKELY SCENARIO IS YET ANOTHER ROUND OF CONVECTION DEVELOPING OVER THE COLORADO PLAINS IN THE AFTERNOON WHICH EVOLVES INTO A MCS AND FOLLOWS THE THETA-E RIDGE INTO KANSAS TONIGHT. IT COULD ERUPT QUITE NICELY AS IT ENCOUNTERS THE INTERSECTION OF THE LLJ AND MID LEVEL FRONT, SOMEWHERE OVER WESTERN KANSAS. LOW LEVEL SHEAR AND INSTABILITY ARE CERTAINLY SUFFICIENT TO SUPPORT SEVERE WEATHER WITH ANY OF THESE STORMS. HAVE CARRIED THE HIGHEST POPS OVER MY NRN CWA FOR THIS EVENING AND TONIGHT BUT ITS NOT HARD TO IMAGINE A NEARLY EXACT REPEAT OF THURSDAY NIGHTS ACTIVITY. FOR SUNDAY, STRONG MOISTURE ADVECTION CONTINUES OVER CENTRAL KANSAS. A SUBSTANTIAL THETA-E RIDGE WILL BE RIGHT OVER SW KS BY AFTERNOON WITH A SHARP DRY LINE SOMEWHERE OVER FAR SW KS. AS A RESULT OF THE DEEP MOISTURE POOL, CAPES SOAR TO OVER 3000 J/KG IN A NARROW SWATH ALONG THE DRY LINE. NOT SEEING A REAL GOOD TRIGGER UNTIL EVENING WHEN ANOTHER S/WAVE COMES UP THROUGH THE SW FLOW. NEVERTHELESS, STORMS COULD EASILY BOIL ALONG THE DRYLINE IF WE GET ENOUGH HEATING. WILL HAVE TO WAIT AND SEE ON THAT BUT AM CERTAINLY CARRYING POPS SUN AFTERNOON INTO SUNDAY NIGHT. -WRIGHT DAYS 3-7... MODELS CONTINUE TO SUPPORT STRONG MID AND UPPER FLOW INTO WESTERN KANSAS FROM THE DESERT SOUTHWEST INTO MONDAY WITH WARM RIDGING ON WEDNESDAY. THEN A NORTHERN BRANCH SHORTWAVE TROUGH MOVES ACROSS THE PLAINS ON THURSDAY PUSHING A COLD FRONT ACROSS SOUTHWEST KANSAS ON FRIDAY MORNING. A MID LEVEL SHORTWAVE TROUGH GOES THROUGH MONDAY MORNING PUSHING MUCH OF THE RAINFALL TO THE EAST. BY MONDAY AFTERNOON A DRYLINE SETS UP TO OUR WEST WITH A FRONTAL BOUNDARY ACROSS OUR CENTRAL CWA. STRONG MID LEVEL FLOW OVERHEAD WILL PROVIDE ENOUGH SHEAR FOR SOME SEVERE THUNDERSTORMS NEAR THE DRYLINE THEN SPREADING EAST. THEN FOR TUESDAY UPSLOPE FLOW WITH A FRONTAL BOUNDARY JUST TO OUR SOUTH AND MID LEVEL FLOW AROUND 30KTS COULD GIVE US A FEW THUNDERSTORMS. BY WEDNESDAY THE WARM FRONT SURGES NORTH WITH FORECAST 850MB TEMPS CLIMBING TO AROUND 30 TO 32C INTO THURSDAY AHEAD OF COLD FRONT FOR FRIDAY MORNING. THIS WILL GIVE HIGHS TEMPS IN PARTS OF SOUTHWEST KANSAS INTO THE TRIPLE DIGITS. HAVE ADJUSTED UP A FEW DEGREES FROM PREVIOUS FORECAST. HIGH TEMPS FALL BACK INTO THE 90S TO 80S WITH THE COLD FRONT ON FRIDAY. OVERNIGHT LOWS CONTINUE INTO THE 60S WITH THE WARMEST AROUND 70 BY THURSDAY MORNING. && .AVIATION... LOOK FOR VFR CONDITIONS TODAY WITH ANOTHER MCS SPREADING INTO SOUTHWEST KANSAS AROUND AND AFTER MIDNIGHT. LOOK FOR MAINLY MVFR CIGS WITH NUMEROUS THUNDERSTORMS INTO SUNDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 80 64 83 66 / 40 40 50 50 GCK 80 62 83 62 / 40 40 40 50 EHA 78 60 89 63 / 30 30 30 30 LBL 81 63 87 65 / 40 40 40 40 HYS 78 63 81 65 / 30 60 50 50 P28 85 68 85 68 / 30 40 40 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN34/06/06
Hazardous weather outlook, Jun 13, 4:06 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 406 AM CDT SAT JUN 13 2009 KSZ030-031-043>046-061>066-074>081-084>090-140915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 406 AM CDT SAT JUN 13 2009 /306 AM MDT SAT JUN 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO FORM OVER COLORADO THIS AFTERNOON AND MOVE INTO WESTERN KANSAS THIS EVENING AND TONIGHT. CONDITIONS ARE SUCH THAT SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THESE STORMS. THE PRIMARY THREAT WILL BE LARGE HAIL BUT DAMAGING WIND AND ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AS MOISTURE INCREASES AND A DRY LINE DEVELOPS. A FRONT WILL PUSH INTO WESTERN KANSAS ON MONDAY FOR A CONTINUE THREAT OF SEVERE WEATHER. THE WEATHER IS EXPECTED TO FINALLY SETTLE DOWN TUESDAY AND FOR THE REMAINDER OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT OVER MUCH OF SOUTHWEST KANSAS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC WRIGHT
In the hours before
Local storm report, Jun 13, 8:04 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
804 AM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL 8 NE HICKOK 37.64N 101.13W
06/13/2009 E0.75 INCH GRANT KS PUBLIC
THE HAIL LASTED FOR 5 MINUTES.
&&
LEELocal storm report, Jun 13, 8:18 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 AM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 AM HAIL MEADE 37.28N 100.34W
06/13/2009 E1.00 INCH MEADE KS LAW ENFORCEMENT
50 TO 60 MPH WINDS WERE ALSO REPORTED.
0810 AM HAIL FOWLER 37.38N 100.20W
06/13/2009 E0.75 INCH MEADE KS LAW ENFORCEMENT
50 TO 60 MPH WINDS WERE ALSO REPORTED.
&&
LEELocal storm report, Jun 13, 8:24 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 AM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL 3 N MISSLER 37.37N 100.44W
06/13/2009 E1.00 INCH MEADE KS PUBLIC
THE HAIL LASTED FOR 5 MINUTES.
&&
LEELocal storm report, Jun 13, 8:35 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 AM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL 8 SE FOWLER 37.29N 100.11W
06/13/2009 E1.50 INCH MEADE KS PUBLIC
&&
LEELocal storm report, Jun 13, 9:04 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
904 AM CDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 9 S MINNEOLA 37.31N 99.98W
06/13/2009 E1.00 INCH CLARK KS PUBLIC
THE HAIL WAS COVERING THE GROUND.
&&
LEESpecial weather statement, Jun 13, 9:18 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 918 AM CDT SAT JUN 13 2009 KSZ080-088-089-131500- CLARK-COMANCHE-KIOWA- 918 AM CDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK...NORTHWESTERN COMANCHE AND SOUTHWESTERN KIOWA COUNTIES... AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLARK STATE LAKE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3746 9943 3728 9937 3730 9975 3745 9977 TIME...MOT...LOC 1418Z 261DEG 19KT 3735 9969 RUSSELL
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:30 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 45 min |
| Jun 13, 6:30 AM CDT | Special Weather Statement | DDC | Haskell | 60 min |
| Jun 13, 7:05 AM CDT | Special Weather Statement | DDC | Haskell | 55 min |
| Jun 13, 7:18 AM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 57 min |
| Jun 13, 8:22 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 44 min |
| Jun 13, 9:18 AM CDT | Special Weather Statement | DDC | Clark | 42 min |
| Jun 13, 9:34 AM CDT | Special Weather Statement | DDC | Haskell | 41 min |
| Jun 13, 10:48 AM CDT | Special Weather Statement | DDC | Ford | 42 min |
| Jun 13, 11:04 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 41 min |
| Jun 13, 11:55 AM CDT | Special Weather Statement | DDC | Clark | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.